# SDR SWIA201023590

- Difficulty date: January 27, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 32,219 hours, 46,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WHITE FLOOR LEVEL EMERGENCY LIGHT INOP.  (FLT 5767)  REPLACED LIGHT ASSEMBLY.
